# SDR SWAA2020040720387

- Difficulty date: March 10, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SHIELD AT B.S. 767-794; W.L. 155; R.B.L. 21. / REMOVED AND REPLACED SHIELD AT BS767-794; W.L.155; RBL21; WITH P/N 146A8127-12; ITEM 7531132 IAW SRM 51-40-02; DWG# 146A0081 59202U 16MAR20
